| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 50 Number 1
Volume 49 Number 6
Volume 49 Number 5
Volume 49S Number 1
Volume 49 Number 4
Volume 49 Number 3
Earlier issues
Volume  Number 

previous article

Research articles

ScienceAsia 49 (2023):ID 939-946 |doi: 10.2306/scienceasia1513-1874.2023.054


Proper single splittings over proper cones of rectangular matrices


Ting Huang*, Shu-Xin Miao

 
ABSTRACT:     In this article, we introduce two new splittings for rectangular matrices, which are called proper single regular and weak regular splittings over proper cone. Convergence results for the proper single regular splitting over proper cones of a rectangular matrix are established. Meanwhile, comparison theorems between the spectral radii of matrices arising from proper single regular and/or weak regular splittings over proper cones of the same rectangular matrix or different rectangular matrices are presented. The work here extends the applicability of the splitting results over field of rectangular matrices.

Download PDF

42 Downloads 264 Views


a College of Mathematics and Statistics, Northwest Normal University, Lanzhou 730070 China

* Corresponding author, E-mail: huangting173@163.com

Received 22 Feb 2022, Accepted 16 May 2023